RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 3, Number 3  


Topological classification of singular points and generalized Ljapunov functions
V. V. Nemytskii
359
On a class of motions of a pendulum in a medium with large resistance
E. A. Barbashin, V. A. Tabueva
371
The synthesis of optimal controls in nonlinear oscillatory systems of second order
V. G. Boltyanskii, G. Nasritdinov
380
Differential equations and inequalities with discontinuous right member. I
V. M. Matrosov
395
Fredholm integral equations of the first kind
V. K. Ivanov
410
Expansion of an arbitrary function in an integral with respect to the squares of Legendre functions with complex index
N. N. Lebedev
422
On the problem of controllability of linear systems with aftereffect
F. M. Kirillova, S. V. Churakova
436
The theory of characteristic vectors and its application to the study of the asymptotic behavior of solutions of differential systems. I
H. D. Hoang
446
Systems of differential equations whose critical singular points are fixed
A. I. Yablonskii
468
Controllability in a Hilbert space
F. A. Sholokhovich
479
An elliptic system of partial differential equations with a singular point at the origin
È. I. Grudo
485
Solutions of long wave type for quasilinear elliptic equations in an unbounded strip
A. M. Ter-Krikorov, V. A. Trenogin
496
Complex eigenvalues of a non-selfadjoint operator
M. M. Gekhtman, A. G. Kostyuchenko
509

Short Communications
An example of a composite stationary point
A. D. Myshkis, L. É. Reiziņš
514
On a class of solutions of the sixth Painlevé equation
N. A. Lukashevich, A. I. Yablonskii
520
Bounded solutions of differential equations of second order
A. I. Perov
524
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019